Economics at your fingertips  

The discrete continuous choice of economic modeling or quantum economic chaos

Amos Golan ()

Mathematical Social Sciences, 1991, vol. 21, issue 3, 261-286

Date: 1991
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-09-29
Handle: RePEc:eee:matsoc:v:21:y:1991:i:3:p:261-286